# SDR SWAA2022090851299

- Difficulty date: September 8, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 70,958 hours, 42,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER. EXT. LIGHT LEFT FWD DOOR INOP / [01] FOUND PUSHED PIN AT CONNECTOR D11074. SECURED PIN. OPS CK GOOD. REF SWPM 20-61-28; AMM 33-51-04
